# SDR DALA2017071105430

- Difficulty date: July 10, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,092 hours, 38,081 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 1520-1540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT BETWEEN BS 1520 AND 1540, BL 0 FLOOR SUPPORT IS CRACKED.  REMOVED AND REPLACED IAW SRM AND DWG 146N5196.
